MAUDE Adverse Event Report: POWERLOC SAFETY INFUSION SET 19G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR

POWERLOC SAFETY INFUSION SET 19G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a leaking infusion set was unconfirmed because the problem could not be reproduced.The product returned for evaluation was one 19ga x 0.75¿ powerloc safety infusion set.Usage residues were observed throughout the sample and the safety mechanism was engaged.Precipitate was observed within the luer orifice.An attempt to infuse water through the sample using a 12ml syringe revealed the sample to be patent to infusion and aspiration with no observed leaks.No leaks were observed during sustained (>15 seconds) hydraulic pressurization.Microscopic inspection of the sample was unremarkable.No deficiencies were discovered during evaluation of the returned sample.Consequently this complaint is unconfirmed at this time.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported "when the nurse was priming the needle ns solution came out of the needle housing verses the tip of the needle.The needle was not used in accessing the pt mediport and sent down to supply.Needle size 0.75 inch.".

Brand Name
POWERLOC SAFETY INFUSION SET 19G X 0.75IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
MDR Report Key12542696
Report Number3006260740-2021-04030
Device Sequence Number11606363
Product Code FPA
UDI-Device Identifier00801741047732
UDI-Public(01)00801741047732
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K060812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0651934
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/08/2021
Initial Report FDA Received Date09/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;